Об одной теореме теории характеров групп

А.А. Кулаков

Matematiceskij sbornik

  • Volume: 36, page 129-134
  • ISSN: 0368-8666

How to cite


Кулаков, А.А.. "Об одной теореме теории характеров групп." Matematiceskij sbornik 36 129-134. <http://eudml.org/doc/64591>.

author = {Кулаков, А.А.},
journal = {Matematiceskij sbornik},
language = {rus},
pages = {129-134},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одной теореме теории характеров групп},
url = {http://eudml.org/doc/64591},
volume = {36},

AU - Кулаков, А.А.
TI - Об одной теореме теории характеров групп
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 36
SP - 129
EP - 134
LA - rus
UR - http://eudml.org/doc/64591
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.